SHANG Ya-dong, GUO Bo-ling. Analysis of Chebyshev Pseudospectral Method for Multi-Dimensional Generalized SRLW Equations[J]. Applied Mathematics and Mechanics, 2003, 24(10): 1035-1048.
Citation: SHANG Ya-dong, GUO Bo-ling. Analysis of Chebyshev Pseudospectral Method for Multi-Dimensional Generalized SRLW Equations[J]. Applied Mathematics and Mechanics, 2003, 24(10): 1035-1048.

Analysis of Chebyshev Pseudospectral Method for Multi-Dimensional Generalized SRLW Equations

  • Received Date: 2001-11-27
  • Rev Recd Date: 2003-05-16
  • Publish Date: 2003-10-15
  • The Chebyshev pseudo-spectral approximation of the homogenous initial boundary value problem for a class of multi-dimensional generalized symmetric of regularized long wave(SRLW)equations is considered.The fully discrete Chebyshev pseudospectral scheme is constructed.The convergence of the approximation solution and the optimum error of approximation solution are obtained.
  • loading
  • [1]
    Seyler C E, Fanstermacler D C. A symmetric regularized long wave equation[J]. Phys Fluids, 1984,27(1):4-7.
    [2]
    Iskandar L,Jain P C. Numerical solutions of the improved Boussinesq equation[J]. Proc Indian Acad Sci Math Sci, 1980,89(1): 171-181.
    [3]
    Soerensen M P, Christainsen P L, Lomdahl P S. Solitary waves on nonlinear elastic rods[J]. J Acoust Soc Amer, 1984,76(5): 871-879.
    [4]
    Bogolubsky J L. Some examples of inelastic soliton interaction[J]. Comput Phys Comm,1977,13(1): 149-155.
    [5]
    CHEI Lin. Stability and instability of solitary waves for generalized symmetric regularized long wave equations[J]. Physica D, 1998,118(1/2): 53-68.
    [6]
    GUO Bo-ling. The spectral method for symmetric regularized wave equations[J].J Comput Math,1987,5(4) :297-306.
    [7]
    郑家栋,张汝芬,郭本瑜.SRLW方程的Fourier拟谱方法[J].应用数学和力学,1989,10(9):801-810.
    [8]
    郑家栋.广义SRLW方程的拟谱配点解法[J].计算数学,1989,11(1):64-72.
    [9]
    GUO Bo-ling. The existence of global solutions and"blow up"phenomena for a system of multidimensional symmetric regularized wave equations [J]. Acta Math Appl Sinica, 1992,8(1): 59-72.
    [10]
    尚亚东,李志深.解高维广义对称正则长波方程组的Fourier谱方法[J].高等学校计算数学学报.1999,21(1) :48-60.
    [11]
    MA He-ping, GUO Ben-yu. The Chebyshev spectral methods for Burgers-like equations[J]. J Comput Math, 1988,6(1): 51-56.
    [12]
    Bressan N,Quarteroni A. Analysis of Chebyshev collocation methods for parabolic equations[J].SIAM J Numer Anal,1986,23(6) : 1138-1154.
    [13]
    Canuto C, Hussaini M Y, Quarteroni A, et al. Spectral Methods in Fluid Dynamics [M]. New York:Springer-Verlag, 1988.
    [14]
    向新民,张法勇.高维广义BBM方程的Chebyshev拟谱方法[J].计算数学,1991,13(4):403-411.
    [15]
    GUO Ben-yu. Spectral Methods and Their Applications [M].Singapore: World Scientific,1998.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2242) PDF downloads(629) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return